# SDR SWAA2012070905681

- Difficulty date: July 5, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 3,284 hours, 1,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER AT ROW 1 DAMAGED.  REMOVED AND REPLACED COVER PER MM.
